# SDR SWAA2012112109680

- Difficulty date: November 21, 2012
- Submitted: November 21, 2012
- Operation: Air carrier
- Aircraft: N716SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27850
- Aircraft time: 52,257 hours, 30,715 cycles
- Engine: Cfmint CFM567B22
- Engine time: 8,519 hours, 5,054 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CFM567
- Part serial: 888650
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J, E
- Precautionary procedure: E, A

## Discrepancy

IN FLT SHUT DOWN/DIVERSION/EMERGENCY DECLARED NR 2 ENG OIL FILTER BYPASS LIGHT IND AND VIBRATION INDICATION HIGH.  REMOVED AND REPLACED NR 2 ENG PER MT.
